한국인에서 Tigecycline 사용시 부작용 발생 빈도 및 유발 인자에 대한 연구

Other Titles
Incidence and Associated Factor of Adverse Events of Tigecycline Therapy in Korean Patients
Authors
소인태이지연현미리김현아류성열
Department
Dept. of Internal Medicine (내과학)
Citation
Keimyung Medical Journal, Vol.37(1) : 1-8, 2018
Abstract
Tigecycline is a broad spectrum antibiotic which has been used for complicated intra-abdominal infection and complicated skin and soft tissue infection by multi-drug resistant bacteria. However recent meta-analysis studies have raised a concern for adverse events of tigecycline. We analyzed retrospectively adverse events, associated factors of adverse events in multidrug resistant bacteria caused infections treated with tigecycline in Korean patients. One hundred-sixty patients treated with tigecycline from July 2009 to September 2013 were enrolled in this study. Their clinical and microbiologic data were reviewed. History of invasive procedure within 7 days and recent operation within 3 months were associated with adverse events. The most common adverse events were nausea and vomiting. Associated factors of nausea were soft tissue injury and recent operation within 3 months. In this study, nausea was the most common adverse event in patients who received tigecycline. Although it is not serious complication, monitoring of adverse events is required to increase compliance.
Keywords
Adverse drug reactionMultiple-drug resistanceTigecycline
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/37222
Appears in Collections:
2. Keimyung Medical Journal (계명의대 학술지) > 2018
1. Journal Papers (연구논문) > 1. School of Medicine (의과대학) > Dept. of Internal Medicine (내과학)
1. Journal Papers (연구논문) > 1. School of Medicine (의과대학) > Dept. of Internal Medicine (내과학)
Keimyung Author(s)
김현아; 류성열
File in this Item
 사서에게 요청하기
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE